# SDR DL72E954116

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139131
- Condition: Corrosion
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV IN ATLANTA, MTC FOUND CORROSION IN FUSELAGE SKIN AT STA 950 PLUS 10 INCHES JUST OUTBOARD OF STR 30.  FINAL CUT-OUT DIMENSIONS ARE 2.75 INCHES BY 3.75 INCHES.  THE SKIN IS FABRICATED FROM 2024-T3 CLAD AND HAS A NOMINAL THICKNESS OF 0.183 INCH AT THE FWD LOCATION OF THE CUT-OUT AND 0.145 INCH ALONG THE AFT EDGE OF THE CUTOUT.  ER/A REPAIRED DAMAGED AREA BY INSTALLING A DOUBLER, TRIPLER, AND QUADRUPLER AND CHEM TREATING THE AREA.
